C/ Alemanya, 49 2A. 08700 Igualada +34 609 657 562

Calendario

junio, 2024

ULTIMAS NOTICIAS

septiembre, 2024

20sep(sep 20)10:0021(sep 21)23:00TRACK PANORAMA6h of Icar Indoor: X Edition - ENG10:00 - 23:00 (21) Track PanoramaLa carrera empieza en...

Detalles del evento

EVENT DETAILS

We’re back at it for yet another year, the 10th edition of the 6h of Icar Indoor is underway! The fast LMH/LMPs and the spectacular GT Pros will be back on track together, bringing a colourful and eclectic mix of cars for the enjoyment of those of you participating, visiting us or simply sharing this experience with us or via social media.

REGISTRATIONS

This year, registrations will open on the 10th of June at 19:00 (7:00pm) CEST and the registration procedure will be the same as previous years. The registration will have a cost of 70€ per team. To do the registration, an email must be sent to 6h@icar-indoor.com filling the required fields:
  • Team name
  • Drivers
  • Car
  • Livery (only real liveries allowed)
A proof of payment must feature in the email for the registration to be admitted and published in the entry list. Said payment must be done to the following BBVA bank account: ES18 0182 8142 5702 0159 0235 SWIFT/BIC: BBVAESMM.

IMPORTANT: Registrations won’t be considered as valid until an email with the proof of payment and ALL the required fields.
ENTRY LIST

REGULATIONS

Here is a link to all the necessary regulation documents:

LMH/LMP

GT Pro

The gear ratios will be fixed for all participants

MOTOR AND TIRES

Every team will receive a tested motor of the category in which they’ll compete and a set of Procomp-4 (SC-2521P) tires rectified to 27,40 mm of diameter.  

QUALIFICATION, LANE ALLOCATION AND STARTING TRACK

The qualifying run order will be determined by the inverse order of reception of registrations. (The first team registered will be the last to do their qualifying run).
The starting lane will be the same for both tracks.
The starting track for each race will be determined by the qualifying results:
  • 1st to 6th: Saturday afternoon – Speedway Track
  • 7th to 12th: Saturday afternoon – Panorama Track
  • 13th to 18th: Saturday morning – Speedway Track
  • 19th to 24th: Saturday morning – Panorama Track

SCHEDULES

The schedules for this edition will be the following:
Thursday 19/09/2024 - Free practise
14:50 Club opening
15:00 - 21:00 Free practice in legs of 5 minutes per lane (10€ per team)
Friday 20/09/2024 - Practise and Qualifiying
10:00 Club Opening
10:00 - 18:45 Free practice in legs of 5 minutes per lane
19:00 - 19:20 Motor & tires handover & assembly. Group 1
19:20 - 19:25 Car handover for technical inspection. Group 1
19:25 Technical inspection start
19:25 - 19:45 Motor & tires handover & assembly. Group 2
19:45 - 19:50 Car handover for technical inspection. Group 2
19:50 - 20:15 Motor & tires handover & assembly. Group 3
20:15 - 20:20 Car handover for technical inspection. Group 3
20:20 - 20:40 Motor & tires handover & assembly. Group 4
20:40 - 20:45 Car handover for technical inspection. Group 4
21:05 Technical inspection end
21:05 - 21:20 Best of show
21:25 - 22:10 Qualifying at the upstairs track
22:15 - 22:30 Heat assembly, starting track draw and Parc Fermé
22:30 - 00:00 BBQ dinner at the club
 
Saturday 21/09/2024 - Race
07:30 Club Opening
07:45 - 07:55 Car tweaking and gear ratio inspection. Heats 1 & 2
08:00 - 08:05 Warm up with race cars
08:05 - 11:05 First 3-hour race: Heats 1 & 2 (25min per lane + 2min per lane change)
11:10 - 11:20 Track change, car tweaking and gear ratio inspection. Heats 1 & 2
11:25 - 11:30 Warm up with race cars
11:30 - 14:30 Second 3-hour race: Heats 1 & 2 (25min per lane + 2min per lane change)
14:45 - 14:55 Car tweaking and gear ratio inspection. Heats 3 & 4
15:00 - 15:05 Warm up with race cars
15:05 - 18:05 First 3-hour race: Heats 3 & 4 (25min per lane + 2min per lane change)
18:10 - 18:20 Track change, car tweaking and gear ratio inspection. Heats 3 & 4
18:25 - 18:30 Warm-up with race cars
18:30 - 21:30 Second 3-hour race: Heats 3 & 4 (25min per lane + 2min per lane change)
21:45 - 22:15 Official results and prize giving ceremony
23:15 Club closing

Horario

20 (Viernes) 10:00 - 21 (Sábado) 23:00

Localización

Track Panorama

Organizador

ICAR INDOOR

Abrir chat
1
¿En qué podemos ayudarte?🏎💨
Hola 👋 haz click en Abrir Chat y empezamos! 🏎💨
X